# SDR YENA2023010300007

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N956JT
- Make and model: Airbus A321-231
- Aircraft serial: 06791
- Aircraft time: 25,744 hours, 8,310 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT#1924, STI-BOS. 'GREEN HYD LO LEVEL IN-FLIGHT, GRAVITYBEXT PER QRH; REMOVED AND REPLACED GREEN HYDR. PIPE P/N D 2901010200900 FROM # 1 ENG PYLON IAW AMM 29-11-49.'
